The Lupus Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
1,018 Posts
Discussion Starter #1
This isn't strictly Lupus related, although the pred may be contributing but... I finally got my battery for my glucose monitor yesterday. Usually if I have a "high" blood sugar in the morning we are talking 150 or 170 instead of the normal 'under 125 for diabetics' reading. This morning my blood sugar was 250 :eek: . Now I'm wondering if THAT's the cause of my vision problems instead of the Lyrica? To top it off I'm not sleeping well, the mess of my house is driving me crazy and I made a mistake when paying my bills last night and now I don't have enough money to pay my storage fee for the month.

I'm just feeling totally overwhelmed. AND I have my Rheumy appt today. What can I say when she asks how I am? I don't know now if ANY of the problems I'm having are Lupus or blood sugar related.
 

·
Registered
Joined
·
521 Posts
Hi Jirel,

The rheumy i have would like to see me on medication for what he called "beginning stages of diabetes",, My blood sugar ranges the same as yours in the a.m. 150 + but never past 170.

He also refuses to give me lyrica because it will make me gain weight causing more issues with my diabetes.

Now my GP doesn't think i need to be on medication as of yet.. he is giving me a chance to lose some weight.. though this is going to be hard because of the 2 slipped disks in my back but i'm trying.

My blood pressure may be hereditary and my sugar is lupus related,, no one in my family has diabetes. I don't eat a lot of food and i never eat cakes,, cookies,, sometimes a piece of candy. But i try to stay away from fried foods. Most dinners consists of a large salad with a piece of meat. Lunches are fruit and fruit drinks. Breakfasts are coffee and a bowl of cereal. Nine times out of ten i eat maybe two of thoses three meals a day. This is not a diabetics diet before medication.

I would tell your doc how you really feel,, it sounds like you have some anxiety which can be medicated as well.

Though i don't now what you are taking the lyrica for, I just know it could be causing your weight gain hence increase in sugar.

Good Luck
 

·
Registered
Joined
·
1,018 Posts
Discussion Starter #3
hey sandieone,
So far I don't think I've gained weight on the Lyrica, but I will find out today at the Rheumy. I know a really good diabetes book for you but I have to find the title at home since I can never remember it. It talks about the various different ways to control diabetes without taking any stands on what is good or bad, just presents it as information.

I have 2 slipped discs and a desicated one so I know exactly what you mean about it being difficult to loose weight. I am already on a fairly high dosage of anti-anxiety medication as well as anti-depression pills. I tend to be depressed and worry about things all the time. Thanks anyway though. :)
 
1 - 3 of 3 Posts
Top